MathSciNet Relay Station
MathSciNet bibliographic data
MR226621 (37 #2210) 54.85 (47.00)
Bryant, V. W. A remark on a fixed-point theorem for iterated mappings. Amer. Math. Monthly 75 1968 399–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement